# SDR HEEA075653

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Part serial: HB1189
- Condition: Spalled
- Location: Main Rotor Head
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAULDING ON OUTBOARD JOURNAL, SCUFFING ON INBOARD JOURNAL AND CORROSION ON RETAINER BORE. SENT TO BELL HELICOPTER TEXTRON FOR WARRANTY REPAIR.  REFERENCE:  DMR#727503.
